MathSciNet Relay Station
MathSciNet bibliographic data
MR2607080 (2011c:54003) 54A20 (54E15)
Das, Pratulananda; Ghosal, Sanjoy Kr On $I$-Cauchy nets and completeness. Topology Appl. 157 (2010), no. 7, 1152–1156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement